# SDR YYFA2013F00026

- Difficulty date: February 1, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 40,675 hours, 41,314 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Selector Panel
- Condition: Intermittent
- Location: Vhf System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF 1 & VHF 2 COMM PANEL SELECTOR INTERMITTENT.
